Our Scholarly Work

Search our numerous publications, which reflect our research expertise and scholarly work. Publications are searchable by topic area or keyword, such as an author’s last name, publication, year, etc.

All Publications

Mathematical Biocomplexity
Algorithms for Molecular Biology, Aug 7. doi: 10.1186/s13015-020-00176-z: (2020) Thomas JXL, Reidys CM.
Mathematical Biocomplexity
RNA, September 23; :RNA.065763.118-.: (2019) He Q, Huang FW, Barrett C, Reidys C.
Mathematical Biocomplexity
arXiv, arXiv:1904.02041v1: (2019) Bura AC, He Q, Reidys CM.
Mathematical Biocomplexity
arXiv, arXiv:1910.00190: (2019) Huang FW, Barrett CL, Reidys CM.
Mathematical Biocomplexity
arXiv, 1806:04515.: (2018) Li TJX, Burris CS, Reidys CM.
Mathematical Biocomplexity
Society for Mathematical Biology, 80:1514-1538.: (2018) Thomas JXL, Reidys CM.
Mathematical Biocomplexity
Discrete Mathematics, 340: 2161-2182.: (2017) Huang FWD, Reidys CM.
Mathematical Biocomplexity
Bioinformatics, 33(3):382-389.: (2017) Barrett C, Huang FW, Reidys CM.
Mathematical Biocomplexity
Mathematical Biosciences, 282:109-120.: (2016) Huang FWD, Reidys CM.
Mathematical Biocomplexity
Algorithms for Molecular Biology, October 22; 7(1):-.: (2012) Huang FW, Reidys CM.